Scheduled System Maintenance:
Some services will be unavailable Sunday, March 29th through Monday, March 30th. We apologize for the inconvenience.
By Topic

Irrational-Based Time-Hopping Modulation for UWB Communications

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

The purchase and pricing options are temporarily unavailable. Please try again later.
2 Author(s)
Hua Yang ; Nanjing Univ. of Posts & Telecommun., Nanjing ; Guo-ping Jiang

In this paper, an irrational-based modulation scheme suitable for ultrawide-bandwidth communications is proposed. By light of the desirable random behavior of the digits in the expansions of irrationals, this scheme turns out to possess a more powerful ability to remove most periodic components from the transmitted signal regardless of the distribution of the input binary symbols, even without the compression and scrambling block. Some feasible detecting methods are given accordingly, as well as the simulation result in terms of bit error probability versus Eb/N0 in additive white Gaussian noise channel.

Published in:

Circuits and Systems II: Express Briefs, IEEE Transactions on  (Volume:55 ,  Issue: 4 )